# SDR DHL2001803553

- Difficulty date: July 8, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR LOWER PART SHOWS SKIN DEFLECTED BETWEEN STA XE 288.375 TO XE 297.2347.
